# SDR 97ZZZX4036

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA-31-350
- Aircraft serial: 318152031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Condition: Req Lube
- Location: Downlock Spring
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR NO DOWN AND LOCK INDICATION.  MAIN LANDING GEAR DOWN AND LOCK SPRING BOLT WAS NOT FREE.  REMOVED BOLT, CLEANED AND LUBED.  OPS CHECKED GOOD.
